Vol. 60, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On two theorems of Frobenius

Marvin David Marcus and H. Minc

Vol. 60 (1975), No. 2, 149–151
Abstract

This note contains simple proofs of two classical theorems of Frobenius, on nonnegative matrices. These concern powers of a primitive matrix and the maximal root of a principal submatrix of an irreducible matrix.

Mathematical Subject Classification 2000
Primary: 15A48
Milestones
Received: 30 September 1974
Published: 1 October 1975
Authors
Marvin David Marcus
H. Minc